Full paper in PDF format:
$%K. Ammar and H. Redwane, Renormalized solutions for nonlinear degenerate elliptic problems with L1 data, Rev. Mat. Complut. 22 (2009), no. 1, 37–52.%$
We are interested in a class of nonlinear degenerate diffusion problems with a diffusion function which is not controlled with respect to and which is not uniformly coercive on the weighted Sobolev spaces . Existence of a renormalized solution is proved in the -setting.
Key words: Renormalized solutions, nonlinear degenerate elliptic equations, weighted
2000 Mathematics Subject Classification: 47A15, 46A32, 47D20.